Modules of principal parts on the projective line

Helge Maakestad Department of Mathematics Faculty of Exact Sciences, Bar-Ilan University

TBD mathscidoc:1701.333036

Arkiv for Matematik, 42, (2), 307-324, 2003.2
The modules of principal parts$P$^{$k$}($E$) of a locally free sheaf ε on a smooth scheme$X$is a sheaf of$O$_{$X$}-bimodules which is locally free as left and right$O$_{$X$}-module. We explicitly split the modules of principal parts$P$^{$k$}($O$($n$)) on the projective line in arbitrary characteristic, as left and right$O$_{p1}-modules. We get examples when the splitting-type as left module differs from the splitting-type as right module. We also give examples showing that the splitting-type of the principal parts changes with the characteristic of the base field.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 733 downloads ] [ 0 comments ]
  title={Modules of principal parts on the projective line},
  author={Helge Maakestad},
  booktitle={Arkiv for Matematik},
Helge Maakestad. Modules of principal parts on the projective line. 2003. Vol. 42. In Arkiv for Matematik. pp.307-324.
Please log in for comment!
Contact us: | Copyright Reserved